# SDR DL76L002016

- Difficulty date: October 15, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 12,362 hours, 1,994 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6066223
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI-OUT, F/A CALLED COCKPIT AND SAID THERE WAS A BURNING ODOR CAPT SIDE BEHIND MID GALLEY NEAR CNTR LAVS.  REPLACED LEFT RECIRC FAN.
